zbMATH — the first resource for mathematics

On an inequality in Lebesgue space with mixed norm and with variable summability exponent. (English. Russian original) Zbl 1171.46023
Math. Notes 84, No. 3, 303-313 (2008); translation from Mat. Zametki 84, No. 3, 323-333 (2008); erratum ibid. 99, No. 2, 340-341 (2016); erratum ibid. 99, No. 4, 628 (2016).
Summary: The main goal of this paper is to obtain an analog of the generalized Minkowski inequality and an embedding between the Lebesgue spaces with mixed norm and with variable summability exponent.

46E30 Spaces of measurable functions (\(L^p\)-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)
Full Text: DOI
[1] Sharapudinov, I. I., Topology of the space\(ℒ\)\^{}{\(p\)(\(t\))} ([0, 1]), Mat. Zametki, 26, 613-632, (1979)
[2] Kováčik, O.; Rákosník, J., On spaces \(L\)\^{}{\(p\)(\(x\))} and \(W\)\^{}{k,p(\(x\))}, Czechoslovak Math. J., 41, 592-618, (1991) · Zbl 0784.46029
[3] Samko, S. G., Convolution type operators in \(L\)\^{}{\(p\)(\(x\))}, Integral Transform. Spec. Funct., 7, 123-144, (1998) · Zbl 0934.46032
[4] Sharapudinov, I. I., On the basis property of the Haar system in the space \( \mathcal{L}^{p(t)} \) ([0, 1]) and the principle of localization in the Mean, Mat. Sb., 130, 275-283, (1986)
[5] Sharapudinov, I. I., Uniform boundedness in \(L\)\^{}{p}, (\(p\) = \(p\)(\(x\))) of some families of convolution operators, Mat. Zametki, 59, 291-302, (1996) · Zbl 0873.47023
[6] Zhikov, V. V., Averaging of functionals of the calculus of variations and elasticity theory, Izv. Akad. Nauk SSSR Ser. Mat., 50, 675-710, (1986)
[7] Ružičcka, M., Electrorheological fluids: modeling and mathematical theory, (2000), Berlin · Zbl 0962.76001
[8] R. A. Bandaliev, “On the space \(L\)_{(\(p\)1(\(x\)),\(p\)2(\(x\)2)},…,\(p\)_{n}(\(x\)_{n}))(\(R\)\^{}{n}) with mixed norm,” in X International Conference on Mathematics and Mechanics Dedicated to the 45th Anniversary of the Institute of Mathematics and Mechanics of NAN Azerbaijan, Abstracts of Papers (Baku, 2004), p. 38 [in Russian]. · Zbl 0784.46029
[9] Bandaliyev, R. A., On an inequality in the variable Lebesgue space with mixed norm, Trans. Acad. Sci. Azerbaijan, Math. and Mech., 26, 133-145, (2006)
[10] Benedek, A.; Panzone, R., The spaces \(L\)_{p}, with mixed norm, Duke Math. J., 28, 302-324, (1961) · Zbl 0107.08902
[11] O. V. Besov, V. P. Il’in, and S. M. Nikol’skii, Integral Representation of Functions and Embedding Theorems (Nauka, Moscow, 1975) [in Russian]. · Zbl 0352.46023
[12] Nikol’skii, S. M., On a problem of S. L. Sobolev, Sibirsk. Mat. Zh., 3, 845-851, (1962) · Zbl 0199.44602
[13] Samko, S. G., Differentiation and integration of variable order and the spaces \(L\)\^{}{\(p\)(\(x\))}, Operator Theory for Complex and Hypercomplex Analysis, Contemp. Math., 212, 203-219, (1998) · Zbl 0958.26005
[14] Bandaliev, R. A., Two-weight inequalities for convolution operators in Lebesgue space, Mat. Zametki, 80, 3-10, (2006) · Zbl 1121.47022
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.